# SDR GTIA2019061003406

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 18,189 hours, 8,164 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Out Of Limits
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"ON CLIMB OUT, AIRFRAME VIBRATION NOTED AT 12,000 AND 26,000 FEET. AP OFF THEN USING RUDDER TRIM ALEVIATED THE PROBLEM TEMPORARLLY, BUT VIBRATION RETURNED. CLIMING TO 36,000 FEET, WE DID NOT GET THE VIBRATION AGAIN. COMPANY VIBRATION REPORTING SHEET COMPLETED. -PER TSM 05-50-00-991-00400-00-C FOUND RUDDER SERVO CONTROL GREEN SYSTEM TO BE OUT OF LIMITS DURING RUDDER TAILING EDGE PLAY IAW AMM 27-24-00-200-002-A.
DIAL INDICATOR: NK1364 DUE DATE: 17SEPT19"
